# SDR AALA20170527007

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 51,822 hours, 21,255 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32149721
- Part serial: 1116
- Condition: Uncontrollable
- Location: Cabin Temp
- Part time: 25,607 hours, 10,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED DUE TO CABIN TEMPERATURE WAS EXTREMELY HOT.   REMOVED AND REPLACED THE ZONE TEMPERATURE CONTROL TRIM AIR PRESSURE REGULATOR AND SHUTOFF VALVE ASSEMBLY IAW AMM 21-62-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
